# SDR MASA2010121301441

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 19,143 hours, 14,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Backed Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CEILING LIGHT INOP.  MX RE-SEATED PUSHED PIN.
